| Model Number |
U3575515 |
| Medical Device Problem Codes |
Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u3575515 pta balloon dilatation catheter allegedly experienced detachment of device or device component, and failure to retract.This report was received from a single source.This malfunction did involve a patient with no reported patient injury.Age, weight, and gender were not provided for the patient.